Paper Information

Journal:   ACTA MEDICA IRANICA   2014 , Volume 52 , Number 6; Page(s) 481 To 483.
 
Paper: 

CASE REPORT: BE CAREFUL OF LIES: A 6 YEARS OLD BOY WITH RESPIRATORY DISTRESS AND DECREASED LEVEL OF CONSCIOUSNESS

 
 
Author(s):  GHARIB BEHDAD, FARSHADMOGHADAM HOSSEIN, HOSSEINI FIROUZEH, YAGHMAIE BAHAREH*
 
* CHILDREN'S MEDICAL CENTER, TEHRAN UNIVERSITY OF MEDICAL SCIENCES, TEHRAN, IRAN
 
Abstract: 

We reports a six-year-old child with autistic disorder and methadone intoxication. Developmental disorders may mislead the caretakers and doctors to interpret the clinical manifestation and behavioral changes of these patients. Methadone indigestion can be fatal in children even in a tiny amount and cardiac monitoring should be performed at least for the first 24 hours. The pervasive prescription of methadone for detoxification programs and its extensive availability at homes of the addicted parents should point parents, doctors and media to pay more attention to provide safe-home environment for children.

 
Keyword(s): METHADONE, POISONING, ACUTE CONFUSIONAL STATE, AUTISM
 
References: 
 
  pdf-File tarjomyar Yearly Visit 53
 
Latest on Blog
Enter SID Blog